Extended q-Dedekind-type Daehee-Changhee sums associated with extended q-Euler polynomials
Üst VeriTüm öğe kaydını göster
KünyeAraci S., Özer Ö. (2015). Extended q-dedekind-type daehee-changhee sums associated with extended q-euler polynomials. Advances in Difference Equations, 2015(1), pp.272-276. doi:10.1186/s13662-015-0610-8
In the present paper, we aim to specify a p-adic continuous function for an odd prime inside a p-adic q-analog of the extended Dedekind-type sums of higher order according to extended q-Euler polynomials (or weighted q-Euler polynomials) which is derived from a fermionic p-adic q-deformed integral on Zp.